Translator Disclaimer
2010 Braids inside the Birman–Wenzl–Murakami algebra
Ivan Marin
Algebr. Geom. Topol. 10(4): 1865-1886 (2010). DOI: 10.2140/agt.2010.10.1865

Abstract

We determine the Zariski closure of the representations of the braid groups that factor through the Birman–Wenzl–Murakami algebra, for generic values of the parameters α,s. For α,s of modulus 1 and close to 1, we prove that these representations are unitarizable, thus deducing the topological closure of the image when in addition α,s are algebraically independent.

Citation

Download Citation

Ivan Marin. "Braids inside the Birman–Wenzl–Murakami algebra." Algebr. Geom. Topol. 10 (4) 1865 - 1886, 2010. https://doi.org/10.2140/agt.2010.10.1865

Information

Received: 8 February 2010; Revised: 7 June 2010; Accepted: 21 June 2010; Published: 2010
First available in Project Euclid: 19 December 2017

zbMATH: 1235.20037
MathSciNet: MR2728478
Digital Object Identifier: 10.2140/agt.2010.10.1865

Subjects:
Primary: 20F36
Secondary: 20C99

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.10 • No. 4 • 2010
MSP
Back to Top